Neamaty, Abdol Ali, Yousefi, Najibeh, Dabbaghian, Abdol Hadi. (1397). The numerical values of the nodal points for the Sturm-Liouville equation with one turning point. نشریه جغرافیا و برنامه ریزی, 7(1), 124-137.
Abdol Ali Neamaty; Najibeh Yousefi; Abdol Hadi Dabbaghian. "The numerical values of the nodal points for the Sturm-Liouville equation with one turning point". نشریه جغرافیا و برنامه ریزی, 7, 1, 1397, 124-137.
Neamaty, Abdol Ali, Yousefi, Najibeh, Dabbaghian, Abdol Hadi. (1397). 'The numerical values of the nodal points for the Sturm-Liouville equation with one turning point', نشریه جغرافیا و برنامه ریزی, 7(1), pp. 124-137.
Neamaty, Abdol Ali, Yousefi, Najibeh, Dabbaghian, Abdol Hadi. The numerical values of the nodal points for the Sturm-Liouville equation with one turning point. نشریه جغرافیا و برنامه ریزی, 1397; 7(1): 124-137.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.